# SDR 96ZZZX4065

- Difficulty date: July 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N191ER
- Make and model: Mooney M20J
- Aircraft serial: 243252
- System (JASC): 3340 · Exterior Lighting
- Part: Connector
- Part number: 930021508
- Condition: Melted
- Location: Inst Panel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO LARGE AMP DRAW, 34-PIN CONNECTOR IS MELTING.  AT LANDING/TAXI, LIGHT PIN CONTACTS.  SUBMITTER SUGGESTS REWIRING WIRES OUTSIDE CONNECTOR OR LARGER PINS FOR CONNECTOR.  THIS IS SECOND AIRCRAFT IN FLEET TO HAVE THIS PROBLEM.  M20J MODEL ACFT WITH WING MOUNTED TAXI AND LANDING LIGHTS.
